# SDR ASAA2021093036335

- Difficulty date: September 30, 2021
- Submitted: October 20, 2021
- Operation: Air carrier
- Aircraft: N557AS
- Make and model: Boeing 737890
- Aircraft serial: 35176
- Aircraft time: 56,562 hours, 16,444 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Part number: 146A750231
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT LH TRANSITION PANEL IS CORRODED AT APPROXIMATELY STA 727D+10 TO 727. DOT: C541. GROUNDED - YES. REMOVED DAMAGE LH TRANSITION PANEL STA 727D+10 TO 727; ORIG MAT. 0.040: REMOVED 0.011; REMAIN 0.029 FOUND TO BE OUT OF LIMITS PER B737-800 SRM 53-00-53-1A-2-4-A-(2); REPAIRED TRANSITION PANEL PER B737-800 SRM 53-00-53-2R-5 DOT :C541 REMOVED.
